# SDR CA961007029

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW124B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl
- Condition: Broken Flyweight
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB THE #2 ENGINE LOST POWER. A RELIGHT ATTEMPT PROVED UNSUCCESSFUL. INVESTIGATION FOUND ONE OF THE MAIN FUEL CONTROL FLYWEIGHTS HAD BROKEN OFF. UNIT IS BEING RETURNED FOR INVESTIGATION.
